RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 1, Pages 109–123 (Mi smj2517)  

This article is cited in 6 scientific papers (total in 6 papers)

Fine properties of basis vector fields on Carnot–Carathéodory spaces under minimal assumptions on smoothness

M. B. Karmanovaab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We deduce some fine geometric properties of basis vector fields on Carnot–Carathéodory spaces under minimal assumptions on smoothness. These lead to the estimates of the approximation of a Carnot–Carathéodory space by local homogeneous groups.

Keywords: Carnot–Carathéodory space, vector field, local homogeneous group.

Full text: PDF file (360 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:1, 87–99

Bibliographic databases:

Document Type: Article
UDC: 517+514.76
Received: 29.11.2013

Citation: M. B. Karmanova, “Fine properties of basis vector fields on Carnot–Carathéodory spaces under minimal assumptions on smoothness”, Sibirsk. Mat. Zh., 55:1 (2014), 109–123; Siberian Math. J., 55:1 (2014), 87–99

Citation in format AMSBIB
\Bibitem{Kar14}
\by M.~B.~Karmanova
\paper Fine properties of basis vector fields on Carnot--Carath\'eodory spaces under minimal assumptions on smoothness
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 1
\pages 109--123
\mathnet{http://mi.mathnet.ru/smj2517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3220590}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 1
\pages 87--99
\crossref{https://doi.org/10.1134/S003744661401011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332453900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894685161}


Linking options:
  • http://mi.mathnet.ru/eng/smj2517
  • http://mi.mathnet.ru/eng/smj/v55/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Karmanova, “Graph surfaces over three-dimensional Lie groups with sub-Riemannian structure”, Siberian Math. J., 56:6 (2015), 1080–1092  mathnet  crossref  crossref  mathscinet  isi  elib
    2. M. B. Karmanova, “The area of graph surfaces on four-dimensional two-step sub-Lorentzian structures”, Dokl. Math., 92:1 (2015), 456–459  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. M. B. Karmanova, “Approximation of Hölder mappings on Carnot–Carathéodory spaces”, Dokl. Math., 95:3 (2017), 199–202  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    4. M. B. Karmanova, “Three-dimensional graph surfaces on five-dimensional Carnot–Carathéodory spaces”, Siberian Math. J., 59:4 (2018), 657–676  mathnet  crossref  crossref  isi  elib
    5. S. G. Basalaev, “The local approximation theorem in various coordinate systems”, Siberian Math. J., 59:5 (2018), 778–785  mathnet  crossref  crossref  isi
    6. M. B. Karmanova, “Polynomial sub-Riemannian differentiability on Carnot–Carathéodory spaces”, Siberian Math. J., 59:5 (2018), 860–869  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:133
    Full text:26
    References:27
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019